MathSciNet Relay Station
MathSciNet bibliographic data
MR2038059 11A63 (37B10)
Akiyama, Shigeki; Rao, Hui New criteria for canonical number systems. Acta Arith. 111 (2004), no. 1, 5–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement